# SDR SWAA960073

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N664SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23495
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20405011
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPLAINED OF STRONG OIL ODOR IN CABIN.  ALSO, FLIGHT CREW EXPERIENCED SAME IN COCKPIT, SEEM TO BE STONGER AT OVERWING EXIT AREA.  REPLACED AIR MACHINE, WATER SEPARATOR BAG AND OPS CHECKED PER BOEING M/M.
